A new general family of mixed graphs
MetadataShow full item record
A new general family of mixed graphs is presented, which generalizes both the pancake graphs and the cycle prefix digraphs. The obtained graphs are vertex transitive and, for some values of the parameters, they constitute the best infinite families with asymptotically optimal (or quasi-optimal) number of vertices for their diameter.
Is part ofDiscrete Applied Mathematics, 2019, vol. 269, p. 99-106
The following license files are associated with this item:
Showing items related by title, author, creator and subject.
Dalfó, Cristina; Fiol, Miguel Angel (Elsevier, 2020)In this paper, we present a method to obtain regular (or equitable) partitions of Cayley (di)graphs (that is, graphs, digraphs, or mixed graphs) of permutation groups on n letters. We prove that every partition of the ...
Balbuena Martínez, Camino; Dalfó, Cristina; Martínez Barona, Berenice (Elsevier, 2019)A (1, ≤ ℓ)-identifying code in digraph D is a dominating subset C of vertices of D, such that all distinct subsets of vertices of D with cardinality at most ℓ have distinct closed in-neighborhoods within C. As far as we ...
Dalfó, Cristina; Fiol, Miguel Angel; López Lorenzo, Ignacio; Ryan, Joe (Elsevier, 2020)We consider the case in which mixed graphs (with both directed and undirected edges) are Cayley graphs of Abelian groups. In this case, some Moore bounds were derived for the maximum number of vertices that such graphs can ...